# SDR CA060906016

- Difficulty date: August 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3031709
- Part serial: 10753
- Condition: Failed
- Location: Fuel System
- Part time: 5,439 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE ENGINE FLAMED OUT DURING TAKE-OFF ROLL AND THE TAKE-OFF WAS ABORTED. METAL DEBRIS WAS FOUND IN THE FUEL PUMP OUTLET FILTER. (TC NR 20060906016)
